Alert archive / Puerto Rico / Small Craft Advisories in 2013

Small Craft Advisory 99, NWS JSJ

November 6, 2013

NWS JSJ issued this small craft advisory at Nov 6, 2013, 10:21 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2013, 10:21 PM CST (04:21 UTC)
Expired
Nov 8, 2013, 4:00 PM CST
In force
42 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WHCA72 TJSJ 070421
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1221 AM AST THU NOV 7 2013

...NORTH SWELLS RAPIDLY BUILDING ACROSS THE ATLANTIC WATERS...

.NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC WATERS
AND CARIBBEAN PASSAGES THROUGH THIS AFTERNOON. THEN...NORTH SWELL
WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY.

AMZ712-715-722-741-742-071230-
/O.NEW.TJSJ.SC.Y.0099.131107T0421Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1221 AM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST FRIDAY. 

* WINDS...EAST SOUTHEAST WINDS UP TO 16 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-071230-
/O.NEW.TJSJ.SC.Y.0099.131107T0421Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1221 AM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST FRIDAY. 

* WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
085 
WHCA72 TJSJ 070800
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
400 AM AST THU NOV 7 2013

...NORTH SWELLS RAPIDLY BUILDING ACROSS THE ATLANTIC WATERS...

.NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC WATERS
AND CARIBBEAN PASSAGES THROUGH THIS AFTERNOON. THEN...NORTH SWELL
WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY.

AMZ712-715-722-741-742-071600-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
400 AM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 16 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-071600-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
400 AM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
345 
WHCA72 TJSJ 071428
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 AM AST THU NOV 7 2013

...NORTH SWELLS BUILDING ACROSS THE ATLANTIC WATERS...

.NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC WATERS
AND CARIBBEAN PASSAGES THROUGH THIS AFTERNOON. THEN...THE NORTH
SWELL WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY.

AMZ712-715-722-741-742-072230-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1028 AM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 16 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-072230-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1028 AM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
241 
WHCA72 TJSJ 072012
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
412 PM AST THU NOV 7 2013

...NORTH SWELLS WILL START TO SUBSIDE TONIGHT...

.NORTH SWELLS WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY.

AMZ712-715-722-741-742-080415-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
412 PM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS.

* WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-080415-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
412 PM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
104 
WHCA72 TJSJ 080220
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1020 PM AST THU NOV 7 2013

...NORTH SWELLS WILL START TO SUBSIDE FRIDAY MORNING...

.NORTH SWELLS WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY MORNING.

AMZ712-715-722-741-742-081030-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1020 PM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS.

* WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-081030-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1020 PM AST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
600 
WHCA72 TJSJ 080830
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
430 AM AST FRI NOV 8 2013

...NORTH SWELLS WILL START TO SUBSIDE THIS MORNING...

.NORTH SWELLS WILL GRADUALLY SUBSIDE THIS MORNING.

AMZ712-715-722-741-742-081600-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
430 AM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS.

* WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-081630-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
430 AM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
372 
WHCA72 TJSJ 081431
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1031 AM AST FRI NOV 8 2013

...NORTH SWELLS ARE SLOWLY SUBSIDING...

.NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE TODAY.

AMZ712-715-722-741-742-081600-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1031 AM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS.

* WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-082200-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1031 AM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHCA72 TJSJ 081511
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1111 AM AST FRI NOV 8 2013

...NORTH SWELLS ARE SLOWLY SUBSIDING...

.NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE TODAY.

AMZ712-715-722-741-742-081615-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1111 AM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS.

* WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-082200-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1111 AM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
196 
WHCA72 TJSJ 081956
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
356 PM AST FRI NOV 8 2013

...NORTH SWELLS ARE SLOWLY SUBSIDING...

.NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING.

AMZ710-082200-
/O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
356 PM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS.

* WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
314 
WHCA72 TJSJ 082207
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
607 PM AST FRI NOV 8 2013

...NORTH SWELLS WILL CONTINUE TO SUBSIDE BELOW SMALL CRAFT
ADVISORY CRITERIA...

.NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING.

AMZ710-082315-
/O.EXP.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
607 PM AST FRI NOV 8 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 8:53 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Nov 6, 8:53 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1053 PM AST WED NOV 6 2013

.UPDATE...UPPER LEVEL TROUGH ACROSS THE EASTERN CARIBBEAN WILL
CONTINUE TO ERODE OVER THE NEXT FEW DAYS...AS A DEEPER UPPER
LEVEL TROUGH DEVELOPS ACROSS THE CENTRAL ATLANTIC AND UPPER LEVEL
RIDGE PATTERN ESTABLISHES WEST OF THE LOCAL ISLANDS. THIS PATTERN
ALOFT WILL PROMOTE MOISTURE EROSION OVER THE AREA.

HOWEVER...THERE IS ENOUGH LOW LEVEL MOISTURE TO COMBINE WITH LOCAL
EFFECTS AND DIURNAL HEATING TO PRODUCE AFTERNOON SHOWERS OVER THE
CORDILLERA CENTRAL EACH DAY. THESE SHOWERS WILL BE SLOW MOVERS...
WHICH MAY RESULT IN URBAN FLOODING AND RISES IN SMALL STREAMS.

&&

.AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED ACROSS THE LOCAL
FLYING AREA WITH VCSH LIKELY UNTIL AROUND 06/14Z. WINDS WILL
CONTINUE RELATIVELY LIGHT FROM THE EAST SOUTHEAST OVERNIGHT. BETWEEN
07/18Z AND 07/20Z SHRA OR TSRA ARE POSSIBLE ACROSS TJMZ...RESULTING
IN PERIODS OF MVFR CONDITIONS WITH MOUNTAIN OBSCURATION ACROSS THE
CORDILLERA CENTRAL. SURFACE WINDS WILL BECOME BETWEEN 5 AND 10 KNOTS
AFTER 07/13Z...WITH SEA BREEZE VARIATIONS.

&&

.MARINE...NORTHERLY SWELLS WILL CONTINUE TO INVADE THE ATLANTIC WATERS
AND ALL PASSAGES OVERNIGHT. THIS WILL CONTINUE TO RESULT IN HAZARDOUS
CONDITIONS...WITH SEAS 5 TO 6 FEET AND LOCALLY HIGHER UP TO 7 FEET.

&&

.PREV DISCUSSION... /ISSUED 253 PM AST WED NOV 6 2013/

DISCUSSION...UPPER TROUGH IS PASSING OVER ISLANDS ON ITS WAY
SOUTH. EXPECT ROBUST CONVECTION OVER PR INTERIOR THIS AFTERNOON TO
BE SHORT LIVED AS COMPARED TO YESTERDAY DUE TO RAINING ITSELF OUT
AND DUE TO THE APPROACHING CONVERGENT FLOW AT UPPER LEVELS.
AVAILABLE PRECIPITABLE MOISTURE IS NOT YET DROPPING BUT IT WILL
TONIGHT AS THE NORTH FLOW DEEPENS.

MODIFICATIONS MADE TO GRIDS WERE RELATIVE MINOR. DRY ADVECTION TO
BEGIN TONIGHT AND CONTINUE FOR SEVERAL DAYS. RESULTANT CONVECTION
WILL BE ISOLATED/SCATTERED.

AVIATION...SHRA ACTIVITY IS EXPECTED TO MOSTLY DISSIPATE BY
06/23Z...LEAVING VFR CONDITIONS ACROSS THE LOCAL TERMINALS WITH
ISOLD TO SCT PASSING SHOWERS OVERNIGHT. WIND WILL BE LIGHT AND
VARIABLE ACROSS PR OVERNIGHT WITH TIST.TISX AND TNCM/TKPK HAVING
WINDS FROM THE EAST TO EAST SOUTHEAST AT 5 TO 10 KTS.

MARINE...BUOY 41043 CURRENTLY SHOWING 8.9 FT WHICH IS ALMOST 3 FT
HIGHER THAN MODELS INDICATE IT SHOULD BE. BELIEVE THE SUDDEN RISE
IS DUE TO SEVERAL OUTFLOWS FROM PREVIOUS CONVECTION TOWARDS THE
SOUTHEAST OF THE BUOY...WITH LOCAL SWELLS ARRIVING WELL AHEAD OF
THE OUTFLOW BOUNDARIES NOTED ON VISUAL SATELLITE IMAGES. IF THIS
IS TRUE THEN THE BUOY WILL SOON RETURN TO AROUND 6-7 FT AND MORE
REPRESENTATIVE OF THE MODERATE SWELLS APPROACHING FROM THE NORTH.
MODELS ARE SHOWING THESE RISES WELL AT BUOY 41046.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  86  75  87 /  20  20  20  20
STT  76  87  77  87 /  30  30  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

72/23
Hazardous weather outlook, Nov 6, 3:24 AM CST, 18 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
524 AM AST WED NOV 6 2013

AMZ710>745-PRZ001>013-070930-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
524 AM AST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HIGH MOISTURE CONTENT WILL COMBINE WITH GOOD VENTILATION ALOFT
AND LIGHT STEERING FLOW TO PRODUCE SLOW MOVING SHOWERS AND THUNDERSTORMS
ALONG THE INTERIOR AND WEST SECTIONS OF PUERTO RICO THIS AFTERNOON.
THIS COULD LEAD TO URBAN AND SMALL STREAM FLOODING IN LOCALIZED
AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS OF TWO INCHES OR MORE AND/OR FLOODING REPORTS
WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-070930-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
524 AM AST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 1:56 PM CSTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.